# SDR SWAA2017042613395

- Difficulty date: March 29, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8371U7
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD FRAME UPPER SUB FRAME CRACKED AT STRINGER 9R.   R & R STUB FRAME IAW SRM AND DWG.
